# SDR MALA050506

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 20,117 hours, 21,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CARGO AREA.  INSPECTED WIRING TO CARGO SMOKE DETECTORS. INSPECTED WIRING IN AFT CARGO BAY, LT AND RT BATTERY AND PDU COMPARTMENTS.  ALL SMOKE DETECTORS TESTED GOOD. ODOR BELIEVED TO BE FROM A/C SITTING IN HEAT CLOSED UP ALL DAY.
